American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Steffen Rohde and Carto Wong. Half-plane capacity and conformal radius. Proc. Amer. Math. Soc. 142 (2014) 931-938.
Abstract, references, and article information
View Article: PDF

[2] Zair Ibragimov. Hyperbolizing metric spaces. Proc. Amer. Math. Soc. 139 (2011) 4401-4407. MR 2823085.
Abstract, references, and article information
View Article: PDF

[3] Huaihui Chen and Paul M. Gauthier. The Landau theorem and Bloch theorem for planar harmonic and pluriharmonic mappings. Proc. Amer. Math. Soc. 139 (2011) 583-595. MR 2736340.
Abstract, references, and article information
View Article: PDF

[4] Bernd Kirchheim and Paul F.X. Müller. A rough differentiable function. Proc. Amer. Math. Soc. 136 (2008) 3875-3881. MR 2425727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Peter A. Hästö. Gromov hyperbolicity of the $j_G$ and ${\tilde\jmath}_G$ metrics. Proc. Amer. Math. Soc. 134 (2006) 1137-1142. MR 2196049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Martin Chuaqui, Peter Duren and Brad Osgood. Ellipses, near ellipses, and harmonic Möbius transformations. Proc. Amer. Math. Soc. 133 (2005) 2705-2710. MR 2146217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Huaihui Chen, P. M. Gauthier and W. Hengartner. Bloch constants for planar harmonic mappings. Proc. Amer. Math. Soc. 128 (2000) 3231-3240. MR 1707142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. Chuaqui, B. Osgood and D. Stowe. Functions with prescribed quasisymmetry quotients. Proc. Amer. Math. Soc. 125 (1997) 2195-2197. MR 1422854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter Duren and Walter Hengartner. A decomposition theorem for planar harmonic mappings. Proc. Amer. Math. Soc. 124 (1996) 1191-1195. MR 1327008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] E. B. Saff and Vilmos Totik. What parts of a measure's support attract zeros of the corresponding orthogonal polynomials? . Proc. Amer. Math. Soc. 114 (1992) 185-190. MR 1077789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Joachim A. Hempel and Simon J. Smith. Hyperbolic lengths of geodesics surrounding two punctures . Proc. Amer. Math. Soc. 103 (1988) 513-516. MR 943076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Elgin Johnston. The Faber transform and analytic continuation . Proc. Amer. Math. Soc. 103 (1988) 237-243. MR 938675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Miroljub Jevtić. Growth of harmonic conjugates in the unit disc . Proc. Amer. Math. Soc. 98 (1986) 41-45. MR 848872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] José A. Antonino and Salvador Romaguera. A short proof of the Cima-Wogen $L(f)={\rm circle}$ theorem . Proc. Amer. Math. Soc. 92 (1984) 391-392. MR 759659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Kyong T. Hahn. Equivalence of the classical theorems of Schottky, Landau, Picard and hyperbolicity . Proc. Amer. Math. Soc. 89 (1983) 628-632. MR 718986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Alan McConnell. Erratum to: ``A simple proof of Rad\'o's theorem'' . Proc. Amer. Math. Soc. 88 (1983) 753. MR 702314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Alan McConnell. A simple proof of Rad\'o's theorem . Proc. Amer. Math. Soc. 85 (1982) 673-674. MR 660627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Hassoon Al-Amiri and Petru T. Mocanu. Spirallike nonanalytic functions . Proc. Amer. Math. Soc. 82 (1981) 61-65. MR 603602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Shinji Yamashita. Length estimates for holomorphic functions . Proc. Amer. Math. Soc. 81 (1981) 250-252. MR 593467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1